I feel so frustrated and confused. The more I read the more confused I seem to feel.
I was diagnosed hypothyroid 30 years ago and ceoliac 18 years ago. I was on 150mg for 25 years, still with symptoms. 5 years ago they reduced me to 125mgs and won't put it back up. Since symptoms have been worse, particularly my weight, brain fog depression and fatigue. In my teens, twenties and early thirties I had crippling issues with my female hormones / pms with appauling depression and mood swings. So bad that I had a hysterectomy at 33 without having had children.
After seeing the 'trust me I'm a doctor' programme I realised there was more than just levo. I found a bodybuilders website and ordered some t3 , before finding this forum. The tablets finally arrived a week ago but were 50mg tablets as opposed to the useual 25mg. I have since ordered some from a website recommended from helpful people on here, just waiting for them to arrive.
I was so keen to start feeling better and loose some weight I foolishly ignored the regularly stated advice on here to start low and slow. And started on 1/4 of a tablet twice a day = 2 lots of approx 12.5mg. Within 3 days I started to feel quite strange. So have dropped down to one small 1/4 in the morning with my levo. I know its early days, but I'm still feeling worse than before I started. More depressed more tired etc. When I was on the higher dose I definitely had a couple of cortisol crashes. So I'm wondering if I have a problem with my adrenals ? Also had a few 'liver flutters' after taking t3. I've read the liver plays a big part in t3 & rt3. But have had a liver scan and it was fine.
I am waiting on blood results from the doctor ( from before taking t3 ) but the test was only t4, they wouldn't test t3. I am currently on the sick with depression and anxiety so currently can't afford the necessary private bloods.
I eat a healthy gluten free diet. Take vit b & d supplements, eat brazil's for selenium. Also on sertraline for depression.
Any advice / your experiences greatly appreciated. I just feel soo confused and upset as I was hoping introducing t3 would be life changing for the better.